# SDR P5CA9801378

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: E, J, A

## Discrepancy

DURING CLIMBOUT PASSING FL120, ACFT EXPERIENCED LOUD NOISE AND SHUDDER AND FLASH OF LIGHT FOLLOWED BY INCREASE IN NR 1 ENG EGT TO 960 DEGREES.  ENGINE SHUT DOWN.  DUMPED FUEL AND RETURNED TO SNN.  REPLACED NR 1 ENGINE PER BMM 71-00-02 AND PAC M7100-002/M7111-001, M783-007 AND M7100-001.
